# SDR SWAA2025020382879

- Difficulty date: January 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED STA 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2024-773968<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[02] REPLACED BRACKET AND FASTENERS LOCATED STA 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; AND DRAWING 146A7901 SHEET: 66 REV:A. SEE INDIVIDUAL SIGN OFFS BELOW;[03] JOB COMPLETED.
